Vol. 72, No. 1, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
When is a representation of a Banach -algebra Naimark-related to a -representation?

Bruce Alan Barnes

Vol. 72 (1977), No. 1, 5–25
Abstract

Conditions are given which imply that a continuous Banach representation of a Banach -algebra is Naimark-related to a -representation of the algebra.

Mathematical Subject Classification 2000
Primary: 46K10
Milestones
Received: 28 September 1976
Published: 1 September 1977
Authors
Bruce Alan Barnes